• Name and Family
    • j.shokri
  • Degree
    • PHD
  • Academic Degree
    • Assistant Professor
  • Department
    • Department of Mathematics
  • E-mail:
 Short Bioghraphy           
         
     Research and Education Resume
رزومه فارسی
Journal Articles (22)
Conference Papers/Abstracts/Posters (5)
Research Projects (4)
   
  • Name and Family
  • j.shokri
  • Degree
  • PHD
  • Academic Degree
  • Assistant Professor
  • Department
  • Department of Mathematics
  • E-mail:
  • j.shokri@urmia.ac.ir
 
 
 
         
     Research and Education Resume

Journal Articles (22)

1-Javad Shokri , Numerical Solution of Fuzzy Differential Equations,Applied Mathematical Sciences, Vol. 1, 2007, no. 45, 2231-2246.

2-Javad Shokri , Numerical Method for Solving Fuzzy Nonlinear quations,Applied Mathematical Sciences, Vol. 2, 2008, no. 24, 1191-1203.

3-Javad Shokri, Solving Fuzzy Nonlinear Equations in Banach Spaces,Int. J. Contemp. Math. Sciences, Vol. 3, 2008, no..

4-Javad Shokri and Ali Ebadian, An Iterative Method for Solving Fuzzy Nonlinear Equations in Banach Spaces,Applied Mathematics Sciences, Vol, 2, 2008, no. 24, 1177-1189.

5-Javad Shokri, On Systems of Fuzzy Nonlinear Equations,Applied Mathematical Sciences, Vol. 2, 2008, no. 25, 1205-1217.

6-Javad Shokri and Ali Ebadian, Solving Systems of Fuzzy Nonlinear Equations in Banach Spaces,Int. Journal of Math. Analysis, Vol. 2, 2008, no. 7, 337-351.

7-Javad Shokri , A method for solving systems of nonlinear equations,AJMAA, Vol. 5, 2009, Issue 2, Article 16, pp. 1-8.

8-Javad Shokri , The spline rule for integration of fuzzy functions,J. of Math. Sciences: Advances Applications, Vol. 1, no. 2(2008), 341-357.

9-Javad Shokri and Ali Ebadian, 2010, On Systems of Nonlinear Equations,J. of Applied Mathematical Analysis and applications (Accepted)..

10-J‎. ‎Shokri‎, ‎A‎. ‎Ebadian and R‎. ‎aghalary, Hyers-Ulam-Rassias stability of homomorphisms and derivations on normed Lie triple systems ,Thai J‎. ‎Math., 9 (2011)‎, ‎no‎. ‎2‎, ‎449-460.

11-J‎. ‎Shokri‎, ‎A‎. ‎Ebadian‎, ‎R‎. ‎aghalary and M‎. ‎Eshaghi Gordji, Approximate bi-homomorphisims and bi-derivations in normed Lie triple system,J‎. ‎of Concrete and Appl‎. ‎Math., 10 (2012)‎, ‎no.s 3-4‎, 291-300.

12-A‎. ‎Ebadian‎, ‎R‎. ‎Aghalary and J‎. ‎Shokri., 11‎, ‎no‎. ‎5‎, ‎(2013)‎, 12 pages, Approximate 3-Lie homomorphisims on Lie algebra systems,Analysis and Applications.

13-J‎. ‎Shokri‎, ‎A‎. ‎Ebadian and R‎. ‎Aghalary, Approximate bihomomorphisims and biderivations in‎ ‎3-Lie algebras,Int‎. ‎J‎. ‎of Geom‎. ‎Meth‎. ‎in Mod‎. ‎Phys., 10 (2013)‎, ‎no‎. ‎1‎, ‎1220020 (13 pages)‎, ‎DOI‎: ‎10.1142/S0219887812200204‎..

14-J‎. ‎Shokri‎, ‎A‎. ‎Ebadian and R‎. ‎Aghalary, The fixed point method for perturbation of bihomomorphisms and biderivations in normed 3-Lie systems ,‎Int‎. ‎J‎. ‎of Geom‎. ‎Meth‎. ‎in Mod‎. ‎Phys., 10 (2013)‎, ‎no‎. ‎6‎, ‎1350020 (13 pages)‎, DOI:10.1142/S0219887813500205‎..

15-J‎. ‎Shokri‎, ‎A‎. ‎Ebadian and R‎. ‎Aghalary, Homomorphisms and derivations in Lie JC*-algebras‎.,Thai J . Math., Vol . 12 (2014), Num. 2: 481-489.

16-J . Shokri, A mixed-integer linear programming for scheduling a multi-product pipeline with dual-purpose terminals,Comp. Appl. Math., . DOI 10.1007/s40314-014-0162-7.

17-Javad Shokri, Choonkil Park∗, and Dong Yun Shin, Approximate bi-homomorphisms and bi-derivations in intuitionistic fuzzy ternary normed algebras ,J. COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 23, NO.4, 2017, COPYRIGHT 2017 EUDOXUS PRESS, LLC..

18-Javad Shokri and Jung Rye Lee, Stability of homomorphisms and derivations in non-Archimedean random C∗-algebras via fixed point method ,J. COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 23, NO.2, 2017, COPYRIGHT 2017 EUDOXUS PRESS, LLC..

19-Javad Shokri and Choonkil Park, Fuzzy stability of an additive-quadratic functional equation in matrix fuzzy normed spaces ,J. COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 23, NO.3, 2017, COPYRIGHT 2017 EUDOXUS PRESS, LLC..

20-Javad Shokri and Jung Rye, A new quadratic functional equation version and its stability and superstability,J. COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 23, NO.3, 2017, COPYRIGHT 2017 EUDOXUS PRESS, LLC..

21-Javad Shokri and Dong Yun Shin, Approximate homomorphisms and derivations on non-Archimedean Lie JC∗-algebras ,J. COMPUTATIONAL ANALYSIS AND APPLICATIONS, VOL. 23, NO.2, 2017, COPYRIGHT 2017 EUDOXUS PRESS, LLC .

22-Javad Shokri , Approximate Bi-Additive Mappings in Intuitionistic Fuzzy Normed Spaces,Thai Journal of Mathematics, Volume 16 (2018) Number 2 : 315–333.
Conference Papers/Abstracts/Posters (5)

1- 1387, A Two Steep Method for solving System of Nonlinear Equations.,دومین کنگره سیستمهای هوشمند و فازی.

2- 1389, A second order differential equation in Banach spaces,41 امین کنفرانس سالانه ریاضی ایران, ارومیه,دانشگاه ارومیه- دانشکده علوم.

3- 1387, A Two-Steep Method for Solving Fuzzy Systems of Nonlinear Equations,دومین کنگره مشترک سیستمهای هوشمند و فازی, تهران,ایران.

4- 1384, Superconvergence of a Galerkin- Type Method for Hammerstein Integral Equations -,7th seminar o differential equations and dynamical systems, تبریز,ایران.

5- 1383, The Improved Space To Solve Non-Linear Integral Equation,35th iranian international mathematics conference, اهواز,ایران.
Research Projects (4)

1- 1387, Iteraive methods for solving of fuzzy nonlinear equations.

2- 1386, Numerical solution of Non-linear Integral equation in form ….

3- 1388, On Systems of Nonlinear Equations.

4- 1390, Verify of differential equations solution in Banach spaces.